# SDR UPS07850409

- Difficulty date: August 7, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Nr 8
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 8 BRAKE ON FIRE AT BLOCK IN.  REMOVED AND REPLACED NR 8 BRAKE ASSY.  INSPECTED AREA AND FOUND NO FURTHER DAMAGE.  REPLACED WHEEL AND TIRE ASSY PER MM 32-40-01-2 DUE TO HEAT DISTRESS TO WHEEL.  BRAKE ASSY INSTALLED PER MM 32-42-01-4.  OK FOR CONTINUED SERVICE.
